Alert archive / Kansas / Tornado Warnings in 2013
Tornado Warning 23, NWS Wichita, KS
NWS Wichita, KS issued this tornado warning at May 31, 2013, 6:39 PM CDT for Montgomery County, Kansas. It was in force for 36 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 31, 2013, 6:39 PM CDT (23:39 UTC)
- Expired
- May 31, 2013, 7:15 PM CDT
- In force
- 36 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.75 in
County Montgomery County, KS
The radar
The Tulsa radar (KINX), 97 km from the middle of the area, began a volume at 23:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 31, 7:06 PM CDT | HAIL 0.88 | Coffeyville, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 31, 2:15 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Lamont, OK (KLMN), launched 12:00Z, 11.7 hours before the alert went out and 158 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1951 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 775 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 205 m²/s²
- 0-3 km storm-relative helicity
- 213 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.8
The text
As transmitted, in the capitals the NWS used until 2016.
821
WFUS53 KICT 312339
TORICT
KSC125-010015-
/O.NEW.KICT.TO.W.0023.130531T2339Z-130601T0015Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE WICHITA KS
639 PM CDT FRI MAY 31 2013
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* TORNADO WARNING FOR...
SOUTHERN MONTGOMERY COUNTY IN SOUTHEAST KANSAS...
* UNTIL 715 PM CDT
* AT 635 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED NEAR CANEY...AND MOVING EAST AT 40 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
COFFEYVILLE...DEARING AND COFFEYVILLE AIRPORT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3700 9596 3706 9597 3711 9552 3700 9553
3699 9572
TIME...MOT...LOC 2339Z 266DEG 37KT 3698 9582
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$
BILLINGS3 follow-up statements
357
WWUS53 KICT 312351
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
651 PM CDT FRI MAY 31 2013
KSC125-010015-
/O.CON.KICT.TO.W.0023.000000T0000Z-130601T0015Z/
MONTGOMERY KS-
651 PM CDT FRI MAY 31 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY
COUNTY UNTIL 715 PM CDT...
AT 647 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED NEAR WANN...AND MOVING EAST AT 30 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
COFFEYVILLE AND DEARING.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 3700 9590 3705 9590 3711 9552 3701 9553
3700 9554 3699 9572
TIME...MOT...LOC 2351Z 270DEG 27KT 3697 9574
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$891
WWUS53 KICT 312359
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT FRI MAY 31 2013
KSC125-010015-
/O.CON.KICT.TO.W.0023.000000T0000Z-130601T0015Z/
MONTGOMERY KS-
659 PM CDT FRI MAY 31 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR SOUTHEASTERN MONTGOMERY
COUNTY UNTIL 715 PM CDT...
AT 655 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED ABOUT 7 MILES SOUTHWEST OF COFFEYVILLE...AND MOVING EAST
AT 35 MPH.
HAZARD...DEVELOPING TORNADO AND GOLF BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
COFFEYVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
HEAVY RAINFALL MAY HIDE THIS TORNADO. DO NOT WAIT TO SEE OR HEAR THE
TORNADO. TAKE COVER NOW.
&&
LAT...LON 3700 9590 3705 9590 3711 9552 3701 9553
3700 9554 3699 9572
TIME...MOT...LOC 2358Z 267DEG 30KT 3699 9565
TORNADO...RADAR INDICATED
HAIL...1.75IN
$$351
WWUS53 KICT 010014
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
714 PM CDT FRI MAY 31 2013
KSC125-010025-
/O.EXP.KICT.TO.W.0023.000000T0000Z-130601T0015Z/
MONTGOMERY KS-
714 PM CDT FRI MAY 31 2013
...THE TORNADO WARNING FOR SOUTHEASTERN MONTGOMERY COUNTY HAS
EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A TORNADO
WATCH REMAINS IN EFFECT UNTIL 10 PM CDT.
LAT...LON 3700 9590 3705 9590 3711 9552 3701 9553
3700 9554 3699 9572
TIME...MOT...LOC 0015Z 267DEG 30KT 3700 9547
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this tornado warning went out at May 31, 3:36 PM CDT, 3 hours 3 minutes earlier.
Area forecast discussion, May 31, 3:36 PM CDT, 3 hours 3 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 336 PM CDT FRI MAY 31 2013 .MESOSCALE DISCUSSION... ISSUED AT 336 PM CDT FRI MAY 31 2013 BEST INSTABILITY ROUGHLY EAST OF I-35 WITH 3000-4000 J/KG OF CAPE. JET HAS CONTRIBUTED TO GOOD DEEP LAYER SHEAR...DESPITE LESS THAN IDEA LOW LEVEL FLOW. MID LEVEL WIND SHEAR SUFFICIENT FOR QUARTER SIZED HAIL...BUT GOLFBALLS POSSIBLE WITH MID LEVEL STORM ROTATION. NON-ZERO TORNADO THREAT...BUT WILL LIKELY BE BRIEF- BOUNDARY INTERSECTION AND/OR LOW LEVEL UPDRAFT/STRETCHING PROCESS. THIS IS MORE LIKELY WITH DISCRETE CELLS AHEAD OF MAIN LINE...WITH RELATIVELY HIGHER RISK SOUTHEAST OF THE CURRENT LINE OF STORMS EXTENDING ROUGHLY FROM PARSONS TO INDEPENDENCE. SECOND LINE FORMING ALONG FRONT AND CURRENT THINKING THAT THIS LINE MAY BE LIMITED WITH SOUTHERN LINE OF STORMS LIMITING ADDITIONAL INSTABILITY. BY FAR...BIGGEST THREAT WILL BE FLOODING ACROSS THE AREA AND WILL CONTINUE FLOOD WATCH. -HOWERTON && .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 336 PM CDT FRI MAY 31 2013 TONIGHT: BOUNDARY SAGGING ACROSS FLINT HILLS AND SOUTHEAST KS WILL BE FOCUS FOR ROBUST CONVECTION THIS AFTERNOON AND EVENING. GOOD INSTABILITY AND JET SHOULD BE SUFFICIENT FOR SOME SEVERE STORMS...BUT WITH MODE LIKELY TRANSITIONING TO LINEAR FAIRLY QUICKLY...THREAT WILL LIKELY SWITCH TO FLOODING. TROPICAL AIRMASS REMAINS ANCHORED ROUGHLY EAST OF I-35...ANTECEDENT CONDITIONS... AND TRAINING STORMS WITH MAKE FLOODING LIKELY. SAT: WHILE PRECIPITATION IF NOT ALREADY OUT OF SOUTHEAST KS...SHOULD EXIT BEFORE NOON. MEANWHILE MOST MODELS SHOWING SOME MID LEVEL MOISTURE WORKING INTO AREA AS COOLER AIR ALOFT/SHORTWAVE MOVES THROUGH. HOWEVER APPEARS THAT VERTICAL MOTION IN MOIST LAYER WILL MAINLY BE NEUTRAL OR DOWNWARD...SO ONLY EXPECTING MAINLY SCATTERED CLOUDS. BELIEVE GOOD DOWNSLOPE FLOW WILL LIKELY OFFSET CLOUDS... BUT WILL ALSO HAVE CONSIDERABLE WATER/SOIL MOISTURE TO EVAPORATE TOO. SAT NIGHT-MON: QUIET/MILD WEATHER ANTICIPATED THIS PERIOD AS UPPER RIDGE BUILDS INTO THE AREA AND SURFACE HIGH PRESSURE MOVES ACROSS KS. -HOWERTON .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 336 PM CDT FRI MAY 31 2013 INCREASING CHANCES FOR PRECIPITATION DURING THIS PERIOD AS NEXT SIGNIFICANT WAVE MOVE THROUGH THE PLAINS. AS HAS BEEN THE CASE... MEDIUM RANGE MODELS CONTINUE TO SHOW FAIR AMOUNT OF VARIATION ON WHEN/WHERE THIS WILL OCCUR AND LOCATION OF BOUNDARY DURING THE PERIOD. AT THIS TIME IT APPEARS THAT THE BEST CHANCE FOR PRECIPITATION WILL BE TUE NIGHT ALONG THE NE BORDER OF FORECAST AREA AND SOUTHERN HALF WED NIGHT. WITH TEMPERATURES HIGHLY DEPENDENT ON CLOUDS AND THE UNCERTAINTY ATTENDANT WITH THE CLOUDS...WILL RUN WITH CONSENSUS/INITIALIZATION GRIDS. -HOWERTON && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SATURDAY AFTERNOON) ISSUED AT 1244 PM CDT FRI MAY 31 2013 MIXING HAS ALLOWED LOW LEVEL STRATUS TO MIX OUT AT ALL TERMINAL SITES BY EARLY AFTERNOON. SOUNDINGS ARE SUPPORTING CU AND TCU DEVELOPMENT BETWEEN 19 AND 21 UTC AT ALL TAF SITES WITH THE EXCEPTION OF KRSL...WITH SCT-BROKEN CBS WITH BASES 4-6K EXPECTED TO DEVELOP BETWEEN 22-23 UTC AT KICT...KCNU AND KHUT. KCNU STANDS THE BEST CHANCE OF SEEING STRONG TO SEVERE THUNDERSTORM DEVELOPMENT BASED ON SOUNDINGS AND MODEL GUIDANCE...THUS INTRODUCED TEMPO GROUP OF +TSRA BETWEEN 31/23 AND 01/02 UTC AT KHUT. KICT MAY EXPERIENCE BRIEF PERIOD OF NON-SEVERE STORMS EARLY THIS EVENING. THE THREAT OF THUNDERSTORMS WILL END BY EARLY EVENING AT ALL TAF SITES WITH THE EXCEPTION OF KCNU...WHICH LIKELY WILL EXPERIENCE THUNDERSTORMS INTO THE LATE EVENING HOURS. DRIER AIR WILL LEAD TO VFR CONDITIONS BY THE EARLY MORNING HOURS OF SATURDAY. && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 59 75 53 75 / 20 10 0 0 HUTCHINSON 58 74 52 75 / 10 10 0 0 NEWTON 58 73 51 73 / 10 10 0 0 ELDORADO 59 74 51 74 / 30 10 0 0 WINFIELD-KWLD 61 76 53 76 / 40 10 0 0 RUSSELL 53 73 50 75 / 0 10 0 0 GREAT BEND 54 73 51 76 / 0 10 0 0 SALINA 55 73 50 75 / 10 10 10 0 MCPHERSON 57 73 51 75 / 10 10 0 0 COFFEYVILLE 65 78 54 75 / 70 20 10 0 CHANUTE 63 76 52 73 / 60 10 10 0 IOLA 62 75 52 73 / 50 10 10 0 PARSONS-KPPF 64 77 53 73 / 70 20 10 0 && .ICT WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH THROUGH SATURDAY MORNING FOR KSZ070>072-094>096- 098>100. &&
Hazardous weather outlook, May 31, 11:15 AM CDT, 7 hours 24 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1115 AM CDT FRI MAY 31 2013 KSZ032-033-047>053-067>072-082-083-091>096-098>100-011200- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1115 AM CDT FRI MAY 31 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS CAPABLE OF PRODUCING BOTH GOLF-BALL-SIZED HAIL AND 60 TO 70 MPH WINDS ARE LIKELY OVER SOUTHEAST KANSAS THIS AFTERNOON AND TONIGHT. A TORNADO OR TWO MAY ALSO OCCUR...PRIMARILY OVER EXTREME SOUTHEAST KANSAS. THE EXACT LOCATION OF SEVERE THUNDERSTORM DEVELOPMENT STILL IS IN QUESTION...HOWEVER AREAS SOUTH AND EAST OF LINE FROM IOLA TO SEDAN APPEARS TO BE THE MOST LIKELY. BASED ON FORECAST SOUNDINGS...THUNDERSTORMS WILL INITIATE BETWEEN 2 AND 4 PM. VERY HEAVY RAINS ARE ALSO LIKELY AND WOULD CAUSE MAJOR RISES ON AREA RIVERS IN SOUTHEAST KANSAS WHERE A FLOOD WATCH REMAINS IN EFFECT TIL 7 AM SATURDAY. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY FLOODING IS POSSIBLE ACROSS RIVERS OF SOUTHEAST KANSAS DUE TO HEAVY RAINFALL FRIDAY NIGHT INTO SATURDAY. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE REQUIRED IN SOUTHEAST KANSAS THIS AFTERNOON AND TONIGHT. ANY RAINFALL REPORTS ARE GREATLY APPRECIATED...ESPECIALLY TODAY AND TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, May 31, 5:31 PM CDT, 1 hour 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
531 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL THAYER 37.49N 95.47W
05/31/2013 E1.00 INCH NEOSHO KS LAW ENFORCEMENT
&&
CWHLocal storm report, May 31, 5:39 PM CDT, 1 hour before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
539 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0539 PM HAIL 5 SE CEDAR VALE 37.06N 96.44W
05/31/2013 E0.75 INCH CHAUTAUQUA KS TRAINED SPOTTER
&&
CWHSpecial weather statement, May 31, 5:42 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
542 PM CDT FRI MAY 31 2013
KSZ094-095-099-312315-
ELK-MONTGOMERY-WILSON-
542 PM CDT FRI MAY 31 2013
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR ELK...MONTGOMERY AND WILSON COUNTIES...
AT 541 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF ELK CITY...OR 24 MILES
NORTHEAST OF SEDAN...AND MOVING NORTHEAST AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3730 9597 3730 9635 3766 9553 3739 9553
3729 9596
TIME...MOT...LOC 2242Z 244DEG 41KT 3741 9591
BILLINGSSpecial weather statement, May 31, 5:56 PM CDT, 43 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 556 PM CDT FRI MAY 31 2013 KSZ096-312330- NEOSHO- 556 PM CDT FRI MAY 31 2013 ...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A SIGNIFICANT WEATHER ADVISORY FOR NEOSHO COUNTY... AT 553 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR ST. PAUL...OR 14 MILES NORTHEAST OF PARSONS...AND MOVING NORTHEAST AT 40 MPH. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THIS STORM. && LAT...LON 3741 9514 3757 9524 3763 9508 3743 9508 TIME...MOT...LOC 2257Z 245DEG 34KT 3753 9508 BILLINGS
Local storm report, May 31, 6:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
632 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL CANEY 37.01N 95.93W
05/31/2013 E1.75 INCH MONTGOMERY KS EMERGENCY MNGR
&&
JMCLocal storm report, May 31, 6:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT FRI MAY 31 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0554 PM TSTM WND GST CHAUTAUQUA 37.02N 96.18W
05/31/2013 E70 MPH CHAUTAUQUA KS TRAINED SPOTTER
DELAYED REPORT...NICKEL HAIL ALSO REPORTED.
&&
CWHThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 30, 8:45 PM CDT | River Flood Warning | ICT | Montgomery | 107 min |
| May 30, 9:01 PM CDT | River Flood Warning | ICT | Labette, Neosho | 17 hr |
| May 30, 9:01 PM CDT | River Flood Warning | ICT | Cherokee, Labette | 71 hr |
| May 31, 2:27 AM CDT | Special Weather Statement | ICT | Saline | 33 min |
| May 31, 2:51 AM CDT | Special Weather Statement | ICT | Marion | 24 min |
| May 31, 2:47 PM CDT | Special Weather Statement | ICT | Neosho | 43 min |
| May 31, 3:13 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 62 min |
| May 31, 3:17 PM CDT | Special Weather Statement | ICT | Montgomery | 28 min |
| May 31, 3:56 PM CDT | Severe Thunderstorm Warning | ICT | Montgomery, Wilson | 49 min |
| May 31, 4:07 PM CDT | Tornado Warning | ICT | Montgomery | 23 min |
| May 31, 4:14 PM CDT | Special Weather Statement | ICT | Neosho | 31 min |
| May 31, 4:30 PM CDT | Tornado Warning | ICT | Labette, Montgomery | 30 min |
| May 31, 4:44 PM CDT | Special Weather Statement | ICT | Allen | 31 min |
| May 31, 4:46 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 29 min |
| May 31, 4:55 PM CDT | Areal Flood Warning | ICT | Labette, Montgomery, Neosho | 6 hr |
| May 31, 4:58 PM CDT | Special Weather Statement | ICT | Allen | 32 min |
| May 31, 5:04 PM CDT | Special Weather Statement | ICT | Chautauqua | 41 min |
| May 31, 5:05 PM CDT | Special Weather Statement | ICT | Neosho | 25 min |
| May 31, 5:09 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 51 min |
| May 31, 5:17 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Cowley | 43 min |
| May 31, 5:20 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Neosho | 25 min |
| May 31, 5:37 PM CDT | Flash Flood Warning | ICT | Labette, Neosho | 3 hr |
| May 31, 5:42 PM CDT | Special Weather Statement | ICT | Wilson | 33 min |
| May 31, 5:46 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 44 min |
| May 31, 5:55 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 35 min |
| May 31, 5:56 PM CDT | Special Weather Statement | ICT | Neosho | 34 min |
| May 31, 6:29 PM CDT | Severe Thunderstorm Warning | ICT | Chautauqua, Montgomery | 46 min |
Nearby
Tornado Warnings in Kansas, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.